# SDR TWRA9669

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT MISSING LENS AND NOT SECURED 11 ABC, 12 ABC, 15 ABC, 30 ABC, 53 ABC, 45 KJH, 35 KJH AND 31 KJH.  RELAMPED AND PLACED LENS, OPS OK.  (M)
